Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 614612, 11 pages
http://dx.doi.org/10.1155/2015/614612
Research Article

Geometric Construction of Eighth-Order Optimal Families of Ostrowski’s Method

School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Private Bag X01, Scottsville, Pietermaritzburg 3209, South Africa

Received 15 July 2014; Accepted 28 August 2014

Academic Editor: Juan R. Torregrosa

Copyright © 2015 Ramandeep Behl and S. S. Motsa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramandeep Behl and S. S. Motsa, “Geometric Construction of Eighth-Order Optimal Families of Ostrowski’s Method,” The Scientific World Journal, vol. 2015, Article ID 614612, 11 pages, 2015. https://doi.org/10.1155/2015/614612.